Pacific Journal of Mathematics

Automorphisms of classical Lie algebras.

Robert Steinberg

Article information

Source
Pacific J. Math., Volume 11, Number 3 (1961), 1119-1129.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037143

Mathematical Reviews number (MathSciNet)
MR0143845

Zentralblatt MATH identifier
0104.02905

Subjects
Primary: 17.30

Citation

Steinberg, Robert. Automorphisms of classical Lie algebras. Pacific J. Math. 11 (1961), no. 3, 1119--1129. https://projecteuclid.org/euclid.pjm/1103037143


Export citation

References

  • [1] E. Cartan, Oeuvres completes, Paris, 1952.
  • [2] C. Chevalley, Sur certains groupes simples, Thoku Math. J., (2) 7 (1955), 14.
  • [3] E. B. Dynkin, The structure of semi-simple algebras, A. M. S. Translation no. 17.
  • [4] F. Gantmacher, Canonical representation of automorphisms of a complex semi-simple Lie group, Math. Sb., 5 (1939), 101.
  • [5] N. Jacobson,Simple Lie algebras over a field of characteristic 0, Duke Math. J., 4 (1938), 534.
  • [6] N. Jacobson, Cayley numbers and normal simple Lie algebras of type G, Duke Math. J., 5 (1939),775.
  • [7] N. Jacobson, Classes of restricted Lie algebras, Amer. J. Math., 73 (1941), 481.
  • [8] N. Jacobson, Exceptional Lie algebras, Multilithed, New Haven, 1959.
  • [9] W. Landherr, Uber einfache Liesche Ringe, Hrmburger Abh., 11 (1935), 41.
  • [10] T. Ono, Sur les groupes de Chevalley, J. Math. Soc. Japan, 10 (1958), 307.
  • [11] R. Ree, On some simple groups defined by C. Chevalley, Trans. A.M.S., 84 (1957), 347.
  • [12] G. B. Seligman, On Lie algebras of prime characteristic, Men. A.M.S., 19 (1956).
  • [13] G. B. Seligman, Some remarks on classical Lie algebras, J. Math, and Mech. 6 (1957), 549.
  • [14] G. B. Seligman, On automorphisms of Lie algebras of classical type I, Trans. A.M.S., 92 (1959), 430.
  • [15] G. B. Seligman, idid. II, Trans. A.M.S., 93 (1960), 452.
  • [16] Seminaire(<Sophus Lie", Paris, 1954-1955.
  • [17] R. Steinberg, Variations on a theme of Chevalley, Pacific J. Math., 9 (1959), 875.
  • [18] M. L. Tomber, Lie algebras of type F, Proc. A.M.S., 4 (1953), 759.
  • [19] H.Weyl, The structure and representation of continuous groups, I.A.S. notes, Princeton, 1934-1935.
  • [20] J. Dieudonne, Les algebres de Lie simples associees aux groupes simples algebriques sur un corps de characteristique p > 0, Rend. Circ. Mat. Palmero, (2) 6 (1957), 198.